# SDR AU001250

- Difficulty date: October 18, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Diaphragm
- Condition: Split
- Location: Fuel Selector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL SELECTOR VALVE DIAPHRAGM / SEAL SPLIT. SELECTOR STIFF TO OPERATE.
